# SDR SWAA2022010449027

- Difficulty date: November 30, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 73,634 hours, 43,227 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER 26R,  AT BS 540 IN FWD CARGO COMPARTMENT.  PERFORMED PERMANENT REPAIR STRINGER 26R LOCATED BTW BS500D TO BS540 IAW SRM B737-700 53-00-03-2R-1 REPAIR 1.
